... Toprol the more anxiety I feel and not to mention short of breath now and then. Also I always feel as if my neck in the front is tight. Around the center of my clavicle and up... Thoughts anyone???
I would suggest a long conversation with your Dr. I don't have a simple answer for this one
I hope you feel better and find a solution to the issue
Beta blockers can effect your breathing. You should tell your dr about it, and the other symptoms. There are enough bp meds out there that you don't have to have a med causing more trouble for you.
I think you should talk to your doctor soon. I took Toprol for a long time and I am glad to be off it and on a different beta-blocker now. Like what someone above said, there are lots of beta-blockers out there. There's no reason to stay with one that's giving you side effects like that. I found switching beta blockers easy, with my doctor's help.
It is getting better as all pills show their side effects most when first starting them. That and I realize I do have anxiety and I find I am far better off without that Xanax crap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2011 • 1 answer
Updated 24 Apr 2015 • 1 answer
Updated 10 Nov 2018 • 5 answers
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Updated 20 Aug 2017 • 1 answer
Updated 22 May 2017 • 1 answer